# SDR ASOA2014092411317

- Difficulty date: August 29, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,751 hours, 22,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON BS 621, FRAME RT SIDE.  R & R ANGLE IAW SRM 51-47-71-00.
